COVID-19 Vaccine Booster-Induced Dermatographism.
The urgent requirement for a preventative vaccination became more pressing due to the severe repercussions that the SARS-CoV-2 (COVID-19) virus had on society and the economy. The deployment of the COVID-19 vaccination program had to be expedited. As with all vaccinations, adverse events have been recorded with the COVID-19 vaccine. Some patients may experience cutaneous reactions such as rashes, itching, hives, and swelling after receiving the COVID-19 vaccine, but it is unclear how common these events are or how frequently they recur. This article discusses an unusual case of a young man who got chronic severe dermatographism after receiving a booster shot of the Moderna vaccine (Moderna, Inc., Cambridge, Massachusetts).
Published In/Presented At
Amjad, M. A., Hamid, Z., Ochieng, P., & Li, S. (2022). COVID-19 Vaccine Booster-Induced Dermatographism. Cureus, 14(7), e26566. https://doi.org/10.7759/cureus.26566
Medicine and Health Sciences
Department of Medicine